# SDR ASAA2013011993704

- Difficulty date: January 19, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 24,778 hours, 7,621 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING TRANSFER FROM ENGINE GENERATOR TO APU POWER, PRESSURIZATION AUTOFAIL AND ALTN LIGHTS CAME ON.  FOUND LRU FAIL OFV OII ON NR 2 DCPC.  RESET IAW FIM TASK 21-31, TASK 802.  ALL FAULTS CLEARED AND DID NOT RETURN. BOTH NR 1 AND NR 2 DCPCS CHECKED GOOD.  NO HISTORY OF FAULT FOR THE PAST 30 DAYS.  ACFT OK FOR SERVICE.
